Australian Math Society Web Site

THE AUSTRALIAN MATHEMATICAL SOCIETY GAZETTE

Volume 22 Number 1, March 1995

Welcome to the first Electronic Edition of the Australian Mathematical Society Gazette. We would welcome your comments on the format of the electronic version.

Contents

The original version of this publication has ISSN 0311-0729, and is registered by Australia Post as Publication No. QBQ3508.

Any suggestions, complaints etc about this site should be sent to the editor, David Hunt d.hunt@unsw.edu.au